MAUDE Adverse Event Report: CYNOSURE LLC PICOSURE PRO

CYNOSURE LLC PICOSURE PRO
Catalog Number 105-7051-000
Medical Device Problem Code Unexpected/Unintended Radiation Output (4028)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that site had encountered f152 communication fault errors while using picosure pro and that the foot pedal would fire even after foot was off the pedal.Error with 1064nm handpiece (hp) was showing too high or too low energy, with site having to recalibrate it multiple times for it to operate.Error with 755nm zoom hp had the screen glitching and required site to recalibrate and restart repeatedly.Error with 532nm hp needed to be recalibrated 10 times before site was able to use it.
 
Additional Manufacturer Narrative
Cynosure lutronic technology (clt) clinical team contacted the site to investigate the event.Clt clinical determined the event to be inconclusive since root cause is unknown at this time.Site confirmed that no injuries had occurred.The appearance of the error message is an expected system response that prevents further operation of the device and informs the user to seek assistance from technical support/service.A device evaluation has not yet been scheduled.When the device has been evaluated, an investigation will be updated as needed.Although a device evaluation has not yet been completed, review of the device history record confirms that the product passed and met all requirements before releasing.Based on the site's report of an unintended discharge of laser energy, this event is considered an accidental radiation occurrence (aro) and represents a device malfunction that is reportable under 21 cfr part 803 in accordance with u.S.Food and drug administration mdr requirements.

Brand Name
PICOSURE PRO
Common Device Name
PICOSURE PRO
Manufacturer (Section D)
CYNOSURE LLC
5 carlisle road
westford MA 01886
Manufacturer Contact
nirav desai
5 carlisle road
westford, MA 01886
MDR Report Key25472404
Report Number1222993-2026-00043
Device Sequence Number13245079
Product Code GEX
UDI-Device Identifier00841494100537
UDI-Public(01)00841494100537(11)220610
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K210226
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number105-7051-000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown